# SDR DALA2014101605568

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  EXTERNAL FUSELAGE SKIN FRAME 69+12 AND  STRINGERS 29 - 30R.   REPAIRED IAW SRM 53-41-11, PARA 5.D, FIGURE 205, PAGES 255 TO 260.
